# SDR ASAA2023082544773

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,589 hours, 1,609 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT CABIN TEMP EXCESSIVELY HOT FWD & AFT TEMP SELECTORS ON MAX COOL. RAN THE CABIN TEMPERATURE HOT QRH AND CABIN TEMP RETURNED TO NORMAL. TRIM AIR SWITCH REMAINED OFF FOR THE REMAINDER OF FLIGHT. GROUNDED - YES. ON DEFERRAL.
